# SDR 2010FA0001065

- Difficulty date: July 27, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20J
- System (JASC): 6210 · Main Rotor Blades
- Part: Counterweight
- Part number: 206010200133
- Part serial: A6416
- Condition: Loose
- Location: M/R Blade
- Part time: 3,554 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT WAS PERFORMING A TRAINING MISSION WHEN THE MID SPAR MAIN ROTOR BLADE WEIGHT CAME LOOSE.  THE ACFT PRECAUTIONARY LANDED WITH NO INJURIES.  THE MID SPAR BLADE BLEW OUT THE MAIN ROTOR END CAP.  THE END CAP DID NOT COME COMPLETELY OFF BUT WAS TORN LOSE AT THE AFT ATTACHMENT POINT.
